MathSciNet Relay Station
MathSciNet bibliographic data
MR236756 (38 #5050) 47.40
Sz.-Nagy, Béla; Foiaş, Ciprian Vecteurs cycliques et quasi-affinités. (French) Studia Math. 31 1968 35–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement